Advanced search
Add to list

A question of Kantor on elations of dual translation generalized quadrangles

Koen Thas (UGent)
(2007) ADVANCES IN GEOMETRY. 7(3). p.375-378
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Thas, Koen. “A Question of Kantor on Elations of Dual Translation Generalized Quadrangles.” ADVANCES IN GEOMETRY 7.3 (2007): 375–378. Print.
APA
Thas, K. (2007). A question of Kantor on elations of dual translation generalized quadrangles. ADVANCES IN GEOMETRY, 7(3), 375–378.
Chicago author-date
Thas, Koen. 2007. “A Question of Kantor on Elations of Dual Translation Generalized Quadrangles.” Advances in Geometry 7 (3): 375–378.
Chicago author-date (all authors)
Thas, Koen. 2007. “A Question of Kantor on Elations of Dual Translation Generalized Quadrangles.” Advances in Geometry 7 (3): 375–378.
Vancouver
1.
Thas K. A question of Kantor on elations of dual translation generalized quadrangles. ADVANCES IN GEOMETRY. 2007;7(3):375–8.
IEEE
[1]
K. Thas, “A question of Kantor on elations of dual translation generalized quadrangles,” ADVANCES IN GEOMETRY, vol. 7, no. 3, pp. 375–378, 2007.
@article{437723,
  author       = {{Thas, Koen}},
  issn         = {{1615-715X}},
  journal      = {{ADVANCES IN GEOMETRY}},
  language     = {{eng}},
  number       = {{3}},
  pages        = {{375--378}},
  title        = {{A question of Kantor on elations of dual translation generalized quadrangles}},
  volume       = {{7}},
  year         = {{2007}},
}

Web of Science
Times cited: